Generalised 2-circulant inequalities for the max-cut problem

Kaparis, Konstantinos and Letchford, Adam and Mourtos, Ioannis (2022) Generalised 2-circulant inequalities for the max-cut problem. Operations Research Letters, 50 (2). pp. 122-128. ISSN 0167-6377

[img]
Text (max-cut-circulants2)
max_cut_circulants2.pdf - Accepted Version
Restricted to Repository staff only until 20 July 2023.
Available under License Creative Commons Attribution-NonCommercial-NoDerivs.

Download (327kB)

Abstract

The max-cut problem is a fundamental combinatorial optimisation problem, with many applications. Poljak and Turzik found some facet-defining inequalities for the associated polytope, which we call 2-circulant inequalities. We present a more general family of facet-defining inequalities, an exact separation algorithm that runs in polynomial time, and some computational results.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Additional Information:
This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, vol. 50, issue 2, pp. 122-128, 2022 DOI: 10.1016/j.orl.2022.01.005
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2209
Subjects:
ID Code:
164703
Deposited By:
Deposited On:
17 Jan 2022 10:19
Refereed?:
Yes
Published?:
Published
Last Modified:
04 May 2022 02:38